[Physiopathologic mechanism of ventricular fibrillation induced by atropine. Report of two cases (author's transl)].
Аннотация
The authors report on two cases of ventricular fibrillation induced by bolus of atropine injected for diagnostic purpose. The electrophysiologic effect of adrenergic stimulation following the parasympathetic blockade, is probably the responsible mechanism rather than myocardial ischemia in the first patient, affected by complete a-v block with narrow QRS. The second patient, affected by coronary heart disease and suspected sick sinus syndrome, had more probably a ventricular fibrillation because of a worsening of the underlying myocardial ischemia due to the increase of the cardiac rate. the reported observations, together with those of other Authors, suggest that atropine, at least when used for diagnostic purpose, should be employed cautiously and preferably having available all the equipment for emergency treatment of cardiorespiratory arrest.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.